MathSciNet Relay Station
MathSciNet bibliographic data
MR218932 47.65 (35.00)
Schechter, Martin Intermediate extensions in $L\sp{p}$. Bull. Amer. Math. Soc. 73 1967 979–985.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement